It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • Urgent Advice Needed Regarding Stopping Opana ER

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-04-2012, 12:19 PM   #1
    PainInOK
    Junior Member
    (male)
     
    PainInOK's Avatar
     
    Join Date: Jan 2012
    Location: Oklahoma City, OK USA
    Posts: 18
    PainInOK HB User
    Urgent Advice Needed Regarding Stopping Opana ER

    Hello,

    I've been on Opana ER 10mg for two weeks now. I'm having some horrible side affects to this med, typical of what others have already mentioned. I called my PM doc today and their office said stop immediately. I also take 10/325 hydrocodone for breakthrough.

    I told the nurse that it's too dangerous to stop immediately especially since I cannot exceed 4 hydro's a day. She said that there was nothing they could do due to the laws here in FL (we moved here recently) and I would have to wait to get adjustments made. I'm scared to stop abruptly as I believe this could be dangerous, could it not? My appointment is in 8 days, but if I try to compensate with the hydro's I'll be out before I'm supposed to be.
    What should I do? I'm already feeling the affects of stopping the first Opana today and feeling sick from it. Please advise me.

    I also am on 0.5 Xanax (4-5 daily) and 0.5 Clonazepam (2 daily). I ran out of Clonazepam a few days ago but I thought if I took a couple more Xanax that should take care of it. I wonder if the reason I'm feeling so bad is due to abruptly stopping Clonazepam? I take about 6 Xanax throughout the day but they aren't doing much for me. Could this be what's causing my problems? Seems as long as I add a couple more Xanax a day it would make up, or compensate, for the two Clonazepam's I was taking, no? In FL you have to get these two drugs from a psychiatrist. In OK I could get them from my GP. I have an appointment in about 12 days with a psychiatrist.

    Anyway, I'm a real mess right now and am worried about how my body is going to respond to abruptly stopping 10mg of Opana ER that I've been on for two weeks. Any advice would be greatly appreciated.

    Also, what would be a good pain med to discuss with the doctor about getting? I already get hydro 10/325 for breakthrough pain. I really don't want another drug that similar to Opana ER at all. It's horrible stuff and really messed up my stomach and head big time.

    Thanks ahead for any advice you can offer me.

    PainInOK (now in FL)

     
    Sponsors Lightbulb
       
    Old 06-04-2012, 12:42 PM   #2
    vachilly
    Senior Member
    (female)
     
    vachilly's Avatar
     
    Join Date: May 2012
    Location: Odessa, Fl, United States
    Posts: 256
    vachilly HB Uservachilly HB Uservachilly HB Uservachilly HB User
    Re: Urgent Advice Needed Regarding Stopping Opana ER

    Quote:
    Originally Posted by PainInOK View Post
    Hello,

    I've been on Opana ER 10mg for two weeks now. I'm having some horrible side affects to this med, typical of what others have already mentioned. I called my PM doc today and their office said stop immediately. I also take 10/325 hydrocodone for breakthrough.

    I told the nurse that it's too dangerous to stop immediately especially since I cannot exceed 4 hydro's a day. She said that there was nothing they could do due to the laws here in FL (we moved here recently) and I would have to wait to get adjustments made. I'm scared to stop abruptly as I believe this could be dangerous, could it not? My appointment is in 8 days, but if I try to compensate with the hydro's I'll be out before I'm supposed to be.
    What should I do? I'm already feeling the affects of stopping the first Opana today and feeling sick from it. Please advise me.
    Pain meds have become a real problem in Florida. It's hard to find a doctor to give them, because Florida was known in the past for being too lax on pain meds. Unfortunately, you suffer a lot of ill effects in trying to find a doctor to write scripts for pain.

    I also am on 0.5 Xanax (4-5 daily) and 0.5 Clonazepam (2 daily). I ran out of Clonazepam a few days ago but I thought if I took a couple more Xanax that should take care of it. I wonder if the reason I'm feeling so bad is due to abruptly stopping Clonazepam? I take about 6 Xanax throughout the day but they aren't doing much for me. Could this be what's causing my problems? Seems as long as I add a couple more Xanax a day it would make up, or compensate, for the two Clonazepam's I was taking, no? In FL you have to get these two drugs from a psychiatrist. In OK I could get them from my GP. I have an appointment in about 12 days with a psychiatrist.

    Anyway, I'm a real mess right now and am worried about how my body is going to respond to abruptly stopping 10mg of Opana ER that I've been on for two weeks. Any advice would be greatly appreciated.

    Also, what would be a good pain med to discuss with the doctor about getting? I already get hydro 10/325 for breakthrough pain. I really don't want another drug that similar to Opana ER at all. It's horrible stuff and really messed up my stomach and head big time.

    Thanks ahead for any advice you can offer me.

    PainInOK (now in FL)

     
    Old 06-04-2012, 12:52 PM   #3
    Spunkyhunny
    Senior Member
    (female)
     
    Spunkyhunny's Avatar
     
    Join Date: Apr 2012
    Location: Calgary Canada
    Posts: 157
    Spunkyhunny HB UserSpunkyhunny HB User
    Re: Urgent Advice Needed Regarding Stopping Opana ER

    Hi there...
    you should probably take something for yor stomach.,,like gaviscon or zantac or pepcid,,,any pain meds have side effects especially for your stomach...dont know much about the other 2 meds but i wouldnt over compensate with one because your out of the other...that may make you not feel well either...and of course running out of a med that you have been on and then not taking it for a while will throw your system a tad out of whack.
    try and relax..get something for your stomach,,even chamomile tea will help settle it some.
    Good luck
    Spunky

     
    Old 06-04-2012, 01:28 PM   #4
    sadgirl1938
    Senior Member
    (female)
     
    sadgirl1938's Avatar
     
    Join Date: May 2012
    Location: wheatridge, colo
    Posts: 164
    sadgirl1938 HB Usersadgirl1938 HB User
    Re: Urgent Advice Needed Regarding Stopping Opana ER

    you cant just stop taking clonzipane like that it prob. is why you feel sick go to the er if you have to and get the pills you need there until you can get a dr apt

     
    Closed Thread

    Tags
    alprazolam, clonazepam, opana er, xanax



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:31 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!